Volume 270 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 270: 1
Vol. 269: 1  2
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Vol. 265: 1  2
Vol. 264: 1  2
Vol. 263: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Founded in 1951 by
E. F. Beckenbach (1906-1982) F. Wolf (1904-1989)
Editors
Don Blasius
Managing Editor
Department of Mathematics
University of California
Los Angeles, CA 90095-1555
Paul Balmer
Department of Mathematics
University of California
Los Angeles, CA 90095-1555
Vyjayanthi Chari
Department of Mathematics
University of California
Riverside, CA 92521-0135
Daryl Cooper
Department of Mathematics
University of California
Santa Barbara, CA 93106-3080
Robert Finn
Department of Mathematics
Stanford University
Stanford, CA 94305-2125
Kefeng Liu
Department of Mathematics
University of California
Los Angeles, CA 90095-1555
Jiang-Hua Lu
Department of Mathematics
The University of Hong Kong
Pokfulam Rd., Hong Kong
Sorin Popa
Department of Mathematics
University of California
Los Angeles, CA 90095-1555
Jie Qing
Department of Mathematics
University of California
Santa Cruz, CA 95064
Paul Yang
Department of Mathematics
Princeton University
Fine Hall, Washington Road
Princeton NJ 08544-1000
Supporting Institutions
  • ACADEMIA SINICA, TAIPEI
  • CALIFORNIA INST. OF TECHNOLOGY
  • IMPA - INST. MATEMATICA PURA E APLICADA
  • KEIO UNIVERSITY
  • MATH. SCI. RESEARCH INSTITUTE
  • NEW MEXICO STATE UNIV.
  • OREGON STATE UNIV.
  • STANFORD UNIVERSITY
  • UNIV. OF BRITISH COLUMBIA
  • UNIV. OF CALIFORNIA, BERKELEY
  • UNIV. OF CALIFORNIA, DAVIS
  • UNIV. OF CALIFORNIA, LOS ANGELES
  • UNIV. OF CALIFORNIA, RIVERSIDE
  • UNIV. OF CALIFORNIA, SAN DIEGO
  • UNIV. OF CALIF., SANTA BARBARA
  • UNIV. OF CALIF., SANTA CRUZ
  • UNIV. OF MONTANA
  • UNIV. OF OREGON
  • UNIV. OF SOUTHERN CALIFORNIA
  • UNIV. OF UTAH
  • UNIV. OF WASHINGTON
  • WASHINGTON STATE UNIVERSITY


These supporting institutions contribute to the cost of publication of this Journal, but they are not owners or publishers and have no responsibility for its contents or policies.

Publishers
Pacific Journal of Mathematics
at the University of California,
Berkeley, CA 94720-3840 USA
A NON-PROFIT CORPORATION
ISSN 0030-8730
Typeset in LATEX